# SDR AALA202112093470

- Difficulty date: December 6, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT #1 WINDOW CUT OUT FRAME AT BS 217 REQUIRES MODIFICATION / REPAIR PER ECO SB 737-53-1335.. ACCOMPLISHED MODIFICATION / REPAIR OF WINDOW FRAME PER ECO SB 737-53-1335.
